# SDR R61A201311071129

- Difficulty date: November 7, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 15,892 hours, 12,600 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 17085251401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  AFT CARGO DOOR LOWER CENTER SEAL DEPRESSOR CORRODED IN CENTER STRIP AND SEVERAL AREAS AROUND NUT PLATES.   R & R  SEAL DEPRESSOR IAW SRM 51-40-02, 51-41-01.
